skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Magnetotransport properties of the single-crystalline nodal-line semimetal candidates Ca T X ( T = Ag , Cd ; X = As , Ge )

Authors:
; ; ; ; ; ; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1363974
Grant/Contract Number:  
SC0011978
Resource Type:
Journal Article: Publisher's Accepted Manuscript
Journal Name:
Physical Review B
Additional Journal Information:
Journal Name: Physical Review B Journal Volume: 95 Journal Issue: 24; Journal ID: ISSN 2469-9950
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Emmanouilidou, Eve, Shen, Bing, Deng, Xiaoyu, Chang, Tay-Rong, Shi, Aoshuang, Kotliar, Gabriel, Xu, Su-Yang, and Ni, Ni. Magnetotransport properties of the single-crystalline nodal-line semimetal candidates Ca T X ( T = Ag , Cd ; X = As , Ge ). United States: N. p., 2017. Web. doi:10.1103/PhysRevB.95.245113.
Emmanouilidou, Eve, Shen, Bing, Deng, Xiaoyu, Chang, Tay-Rong, Shi, Aoshuang, Kotliar, Gabriel, Xu, Su-Yang, & Ni, Ni. Magnetotransport properties of the single-crystalline nodal-line semimetal candidates Ca T X ( T = Ag , Cd ; X = As , Ge ). United States. doi:10.1103/PhysRevB.95.245113.
Emmanouilidou, Eve, Shen, Bing, Deng, Xiaoyu, Chang, Tay-Rong, Shi, Aoshuang, Kotliar, Gabriel, Xu, Su-Yang, and Ni, Ni. Wed . "Magnetotransport properties of the single-crystalline nodal-line semimetal candidates Ca T X ( T = Ag , Cd ; X = As , Ge )". United States. doi:10.1103/PhysRevB.95.245113.
@article{osti_1363974,
title = {Magnetotransport properties of the single-crystalline nodal-line semimetal candidates Ca T X ( T = Ag , Cd ; X = As , Ge )},
author = {Emmanouilidou, Eve and Shen, Bing and Deng, Xiaoyu and Chang, Tay-Rong and Shi, Aoshuang and Kotliar, Gabriel and Xu, Su-Yang and Ni, Ni},
abstractNote = {},
doi = {10.1103/PhysRevB.95.245113},
journal = {Physical Review B},
number = 24,
volume = 95,
place = {United States},
year = {Wed Jun 14 00:00:00 EDT 2017},
month = {Wed Jun 14 00:00:00 EDT 2017}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record at 10.1103/PhysRevB.95.245113

Citation Metrics:
Cited by: 12 works
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Generalized Gradient Approximation Made Simple
journal, October 1996

  • Perdew, John P.; Burke, Kieron; Ernzerhof, Matthias
  • Physical Review Letters, Vol. 77, Issue 18, p. 3865-3868
  • DOI: 10.1103/PhysRevLett.77.3865

Observation of a large-gap topological-insulator class with a single Dirac cone on the surface
journal, May 2009

  • Xia, Y.; Qian, D.; Hsieh, D.
  • Nature Physics, Vol. 5, Issue 6, p. 398-402
  • DOI: 10.1038/nphys1274

A topological Dirac insulator in a quantum spin Hall phase
journal, April 2008

  • Hsieh, D.; Qian, D.; Wray, L.
  • Nature, Vol. 452, Issue 7190, p. 970-974
  • DOI: 10.1038/nature06843